, Volume 48, Issue 5, pp 439-442
Date: 09 Mar 2011

Mischintoxikationen mit Propanol und Ethanol

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Ein Patient mit einer Mischintoxikation mit Ethanol und Propanol zeigt lebensbedrohliche Vergiftungssymptome. Die Therapie der Wahl ist der sofortige Dialysebeginn. An einem Fallbeispiel werden die Diagnostik, Therapie und Verlauf solcher Intoxikationen und die dabei möglichen Fallstricke erläutert. Bei Mischintoxikationen besteht ein besonders hohes Risiko für eine zu späte Diagnose und einen dadurch verzögerten Therapiebeginn. Eine genaue klinische Untersuchung und Anamnese sind oft die einzigen Anhaltspunkte.

Abstract

A patient with mixed intoxication with ethanol and propanol shows life-threatening poisoning symptoms. The therapy of choice is the immediate start of hemodialysis. In this case study, the diagnosis, therapy, and course of such intoxications and possible pitfalls are explained. Mixed intoxications show a particularly high risk for being diagnosed too late, which thus results in delayed initiation of therapy. An exact clinical examination and anamnesis are often the only points of reference.